International Journal of Fuzzy Mathematics and Systems (IJFMS)

Volume 3, Number 1 (2013)

 

 

CONTENTS

 

Intuitionistic Fuzzy n Fold BCI - Positive Implicative Ideals in BCI-Algebras

pp. 1-11

Authors: N. Palaniappan, R. Devi and P.S. Veerappan

 

Fuzzy Set Go-Connected Mappings

pp. 13-21

Authors: Manoj Mishra and S.S. Thakur

 

Notes on Interval Valued Fuzzy RW-Closed, Interval Valued Fuzzy RW-Open Sets in Interval Valued Fuzzy Topological Spaces

pp. 23-38

Authors: R. Indira, K. Arjunan and N. Palaniappan

 

Homomorphism in Intuitionistic Fuzzy Automata

pp. 39-45

Authors: A. Uma and M. Rajasekar

 

α - Fuzzy Subgroups

pp. 47-59

Author: P.K. Sharma

 

(α, ß) Anti Fuzzy Subgroups

pp. 61-74

Author: P.K. Sharma

 

New iterative approach for solving fully fuzzy polynomials

pp. 75-83

Authors: A. Jafarian and R. Jafari

 

[UP]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact